6/18 (Tue.) Bullet Journal (Host: Stacy Wang)

6/18 (Tue.) Bullet Journal (Host: Stacy Wang)

文章Stacy Wang » 週五 6月 14, 2019 3:51 pm

Hi yoyoers,

This is Stacy, I'll be host for this meeting at 6/18(Tue.)
Nowadays, we are facing the fast changing environment and multiple tasks to do everyday.
But luckily, we also can find the good methodology to make our life more organized and meaningful.
Bullet journal methodology is all the rage over the world in recent years.
I'd like to hear your sharing with your time / goal management methodology.

Here are some link about Bullet Journal.
https://bulletjournal.com/
https://www.buzzfeed.com/rachelwmiller/ ... et-journal
http://topic.cwbook.com.tw/reader/2018/ ... nalMethod/

Session I:
1. Do you think it's important to use management methodology in your life? Why or why not?
2. Will you set up your personal goal at every New Year? How you evaluate it?
3. How you organized your to-do list? What kind of methodology you use?
4. What tools you use for your time/goal management? Please explain why you choose this tool.

Session II:
1. Will you start to try Bullet Journal methodology? Why or why not?
2. If you want to try this methodology, what you expect this to help you?
3. We already at halfway of 2019. Please share one / two (or more) of your 2019 goals to us, and how's it going so far.

*******************************************************************************************************************************************
Agenda:
6:50~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:20pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:20 ~ 8:00pm Discussion Session (40 mins)
8:00 ~ 8:20pm Summarization (20 mins)
8:20 ~ 8:30pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
8:30 ~ 9:10pm Discussion Session (40 mins)
9:10 ~ 9:30pm Summarization / Concluding Remarks / Announcements (20 mins)
********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:請準時 7:00 pm 到 ~ 約 9:30 pm 左右結束
星期二聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 地圖 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元

注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先閱讀過文章,並仔細想過所有的問題,謝謝合作!

給新朋友的話:
1. 請事先準備2~3分鐘的英語自我介紹。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以5到10句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
Stacy Wang
YOYO member
 
文章: 38
註冊時間: 週一 7月 14, 2014 11:08 am

回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:沒有註冊會員 和 5 位訪客